×

Found 1,209 Documents (Results 1–100)

100
MathJax

Truncation error bounds for the branched continued fraction \(\sum_{i_{1=1}}^N\frac{a_{i(1)}}{1}+\sum_{i_{2=1}}^{i_1}\frac{a_{i(2)}}{1}+\sum_{i_{3=1}}^{i_2}\frac{a_{i(3)}}{1}+\cdots \). (English. Ukrainian original) Zbl 1456.30006

Ukr. Math. J. 72, No. 7, 1018-1029 (2020); translation from Ukr. Mat. Zh. 72, No. 7, 877-885 (2020).
MSC:  30B70
PDF BibTeX XML Cite
Full Text: DOI

On the rate of approximation in the unit disc of \(H^1\)-functions by logarithmic derivatives of polynomials with zeros on the boundary. (English. Russian original) Zbl 1446.30056

Izv. Math. 84, No. 3, 437-448 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 3, 3-14 (2020).
MSC:  30E10 30B70
PDF BibTeX XML Cite
Full Text: DOI

Multidimensional associated fractions with independent variables and multiple power series. (English. Ukrainian original) Zbl 1435.32006

Ukr. Math. J. 71, No. 3, 370-386 (2019); translation from Ukr. Mat. Zh. 71, No. 3, 325-349 (2019).
MSC:  32A30 30B70 40A15
PDF BibTeX XML Cite
Full Text: DOI

Möbius-Lie geometry and its extension. (English) Zbl 1415.51003

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 20th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 2–7, 2018. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 20, 13-61 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

Analytic theory of continued fractions. Reprint of the 1948 original published by D. van Nostrand Company, Inc. (English) Zbl 1423.30002

Dover Books on Mathematics. Mineola, NY: Dover Publications (ISBN 978-0-486-82369-0). xiii, 433 p. (2018).
MSC:  30-01 30B70 40A15
PDF BibTeX XML Cite

Continued fractions. Bibliographic index. With CD-ROM. 4th edition. (Непрерывные дроби. Библиографический указатель.) (Russian) Zbl 1390.00014

Rostov-on-Don: Izd. Yuzhnogo Federal’nogo Universiteta. 381 p. (2017).
PDF BibTeX XML Cite

A summation formula for divergent continued fractions. (English. Russian original) Zbl 1381.40006

Dokl. Math. 95, No. 3, 240-242 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 474, No. 4, 410-412 (2017).
MSC:  40A15 30B70 11A55
PDF BibTeX XML Cite
Full Text: DOI

Solution of systems of linear algebraic equations by continued fractions. (Решение систем линейных алгебраических уравнений непрерывными дробями.) (Russian) Zbl 1377.40001

Rostov-on-Don: Izd. Yuzhnogo Federal’nogo Universiteta. 382 p. (2017).
PDF BibTeX XML Cite

Continued fractions. Bibliographic index. 3rd revised edition. (Непрерывные дроби. Библиографический указатель.) (Russian) Zbl 1353.00001

Rostov-on-Don: Izd. Yuzhnogo Federal’nogo Universiteta. 350 p. (2016).
PDF BibTeX XML Cite

An analog of Gonchar’s theorem for the \(m\)-point version of Leighton’s conjecture. (English. Russian original) Zbl 1367.30004

Proc. Steklov Inst. Math. 293, 127-139 (2016); translation from Tr. Mat. Inst. Steklova 293, 133-145 (2016).
MSC:  30B70 11A55 40A15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software